Generic Name(s): Cetirizine and Pseudoephedrine
Drug Class: Decongestant and Antihistamine
Treats: Sneezing, Runny Nose, Watery or Itchy Eyes/Throat/Nose, Nasal Congestion
Zyrtec-D is an over-the-counter medication that helps to relievethe symptomsof allergy. Zyrtec-D has two active ingredients: Cetirizine HCl (5 mg) _ an antihistamine that blocks natural chemical histamine, which may produce symptoms of itching, runny nose, watery eyes, and sneezing and pseudoephedrine HCl (120 mg) _ a nasal decongestant that condenses blood vessels to reduce stuffy nose.
Zyrtec-D Discount Coupon - Save Up To 75%** Off!The free Pharmacy Coupons Zyrtec-D Coupon and Discount Card can save you up to 75%** off your prescription prices. All you have to do is print the coupon and bring it to the pharmacy to receive the benefits of our drug discount program. This coupon is not insurance and is not valid in combination with any government-sponsored drug plans.
Zyrtec-D Manufacturer Savings Programs
The manufacturer offers rewards for loyal Zyrtec members. Members can get $2 coupons with zero points, or redeem points to get even more valuable coupons.
View Zyrtec-D Manufacturer Rebates
Zyrtec-D is used for self-treatment purpose to temporally relieve non-nasal and nasal symptoms of hay fever, perennial and seasonal allergies. Zyrtec-D relieves sinus pressure and congestion and restores nose breathing.
Zyrtec-D is commonly used to reduce the following symptoms:
- Runny nose
- Watery, itchy eyes
- Itching of the throat ornose
- Nasal congestion
Zyrtec-D is a tablet that should be swallowed whole. The dosage depends on your medical condition, age, and response to treatment. For adults over 65 years old, children under 12 years old and patients with kidney or liver disease, the consultation of doctor is required.
- The dosage for children over 12 years of age and adults is one tablet in 12 hours. Maximum dosage is two tablets in 24 hours.
Zyrtec-D Side Effects
Zyrtec-D may cause certain side effects. The most common side effects are unusual drowsiness or sleepiness, extreme tiredness. Sometimes dry mouth and weakness may occur. Rarely, some patients may have dizziness and sore throat.
Active components of Zyrtec-D _ cetirizine and pseudoephedrine, may cause the following symptoms associated with overdose.
- Slow, fast, irregular, or pounding pulse or heartbeat
- Changes in mood, depersonalization hallucinations, irrational behavior
- Muscle tenderness or weakness
- Chest and/or abdominal pain
- Shallow, slow, fast, or irregular breathing
Zyrtec-D may also be associated with severe allergic reactions, e.g. swelling/itching of the tongue/face/throat, rash, trouble breathing, and severe dizziness.
Zyrtec-D may have interactions with other medications, alcohol and certain diseases. Zyrtec-D interacts with a total of 798 drugs, among which are the following medications:
- MAO inhibitors (linezolid, rasagiline, isocarboxazid, selegiline, moclobemide, procarbazine, methylene blue, phenelzine, tranylcypromine)
- Drugs for anxiety or sleep (diazepam, alprazolam, zolpidem)
- Antihistamines (like diphenhydramine)
- Narcotic pain relievers (codeine)
- Muscle relaxants
You should avoid the treatment with Zyrtec-D if you have the following diseases:
- Pheochromocytoma, Cerebrovascular Insufficiency, Hyperthyroidism, Cardiovascular Disease
- Liver Disease, Renal Dysfunction
- Gastrointestinal Obstruction
- Prostate Tumor, Benign Prostatic Hyperplasia
- Diabetes Mellitus
- Intraocular Hypertension, Glaucoma, Glaucoma